Bulletin de l'Académie des Sciences de l'Union des Républiques Soviétiques Socialistes. VII série. Classe des sciences mathématiques et naturelles
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, Issue 5, Pages 713–733 (Mi izv5131)  

This article is cited in 1 scientific paper (total in 1 paper)

Observation sur la nervation des ailes des libellules et des éphémères et ser leur évolution phylogénétique

G. Zalesskij (G. Zalessky)

Orel

Full text: PDF file (4397 kB)

Citation: G. Zalesskij (G. Zalessky), “Observation sur la nervation des ailes des libellules et des éphémères et ser leur évolution phylogénétique”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1932, no. 5, 713–733

Citation in format AMSBIB
\Bibitem{Zal32}
\by G.~Zalesskij (G.~Zalessky)
\paper Observation sur la nervation des ailes des libellules et des \'eph\'em\`eres et ser leur \'evolution phylog\'en\'etique
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1932
\issue 5
\pages 713--733
\mathnet{http://mi.mathnet.ru/izv5131}


Linking options:
  • http://mi.mathnet.ru/eng/izv5131
  • http://mi.mathnet.ru/eng/izv/y1932/i5/p713

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. G. Grigoryan, “Functions with universal Fourier-Walsh series”, Sb. Math., 211:6 (2020), 850–874  mathnet  crossref  crossref  mathscinet  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:161
    Full text:95

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021